My dog gets since Thursday antibiotics injected on Thursday it has already directly after the top 3-4 times vomited (drinking worse after water)
Now we were just back splash and now at home, after drinking it has also vomited again.
- Is that normal?
- Is that bad and lose it by the action?
- Can it be that the kidney is not with power, since they suggest a slight renal insufficiency with her?
The best answer
Nausea is normal - after antibiotic treatment but you should very careful Make rehabilitate the intestine again or re-colonize the gut with cultures. Just about antibiotics also is in the fight against pathogenic pathogens, just kill antibiotics, unfortunately, the meaningful and useful intestinal microbes from. Intestinal cleansing earliest start out 4 days after antibiotics end, with brewer's yeast and natural yoghurt.
Immediately from the vet because the strong sound like an allergic reaction!
And no. Vomiting of antibiotics is not normal and may interfere with the action under certain circumstances.
The veterinarian will you / must prescribe him another antibiotic so the vomiting stops. And if you you should have a kidney weakness suspect that too quickly can clarify by your veterinarian.
I wish your little darling all love and speedy recovery :-)
Sounds like an allergic reaction, call immediately to the vet and ask.
The know the side effects and intolerances and can even react.
In the case as soon as possible to the vet - it may be for example an allergic reaction to the antibiotics. Why do they get for antibiotics?
The syringe not verleirt their effect because the drug is not druch stomach and intestines, but you have to urgently call the TA and say that the dog vomits. have you not said that after the 1st time?
Against what the dog is antibiotic?
Your dog does not tolerate that.
Register now but please immediately to the vet!
I guess dases an allergic reaction to it is. Discuss this with your veterinarian so that he can give him cause evtl.ein antidote.